# SDR QXEA200601984

- Difficulty date: July 15, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 LEFT HAND NACELLE, NR 3 FLAP TRACK MOUNTING SUPPORT BEAM HAS 7/8" CRACK IN TOP EDGE RADIUS. REPAIRED IAW HORIZON AIR EA 6-54-426 AND RD 8/4-54-368.
